# SDR IPXA10M58585

- Difficulty date: January 26, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 53,598 hours, 8,930 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1152 L44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, EXTERNAL FUSELAGE SKIN IS GOUGED FROM RUBBING ON FAIRING NR 154AB APPROX STA 1152.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLERS IAW STA SA EA 011-5330-01-A2167 I/R AND EO MD11-5330-36696-A.
